# SDR SWAA2018113027255

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,583 hours, 32,405 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0257F
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE INDICATOR OUT OF POSITION.  R&R SLIDE PER MT.
